# SDR 04FDEA02362

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 781
- Aircraft time: 10,802 hours, 5,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 729
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RETRACTED GEAR AUTOTHROTTLES DISENGAGED, SAW BOTH THE MAIN GEAR ON THE FORWARD PANEL SHOWED DOWN & LOCKED.  NOSE GEAR STOWED UP AND LOCKED, OVERHEAD INDICATION SHOWED UP & LOCKED.  PROXIMITY DETECTOR UNIT FAULT CODE INDICATES INTERNAL FAULT.  REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT PER AIRBUS M/M 32-31-71-4, OPS CHECKED NORMAL.  ON LANDING GEAR DOOR FWD PANEL-B INOP.  PERFORMED AUTOTHROTTLES CHECK AS PER M/M 22-37-00-02.  PERFORMED AUTOTHROTTLES SYSTEMS LAND TEST IAW AIRBUS MM 22-40-00.  AUTOTHROTTLES REMAINED ENGAGED.
